# SDR DALA2024021302011

- Difficulty date: February 9, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N849DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31960
- Aircraft time: 26,840 hours, 10,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat Row 20d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4999948) SEAT MOUNTED EMERGENCY LIGHT OUT AT 20D. R/R EMERGENCY LIGHT ASSY AT 20D PER B737 AMM 33-51 OPS CHECK GOOD.
